# SDR DALA2021040501988

- Difficulty date: March 30, 2021
- Submitted: April 5, 2021
- Operation: Air carrier
- Aircraft: N658DL
- Make and model: Boeing 757232
- Aircraft serial: 24420
- Aircraft time: 92,138 hours, 41,837 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: L2 Door Assist
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 658 EMERGENCY POWER RESERVOIR OF 2L DOOR HAS THE GAP BTW TRIGGER LEVER AND LEVER STOP AS ZERO (MUST BE 0.010 TO 0.050 INCHES) IN REF AMDS. CORRECTIVE ACTION: RESERVOIR 2L WAS REMOVED AND SERVICEABLE PASSENGER DOOR EMERGENCY POWER RESERVOIR 2L WAS INSTALLED PER AMDS. (1768843)
